Loading...
Loading...

Go to the content (press return)

Dimension of orbits of linear time-invariant singular systems under restricted system equivalence

Author
Clotet, J.; Magret, M. D.
Type of activity
Journal article
Journal
Linear algebra and its applications
Date of publication
2008-09
Volume
429
Number
5-6
First page
1102
Last page
1113
URL
http://www.sciencedirect.com/science/journal/00243795 Open in new window
Group of research
SCL-EG - Linear Control Systems: a Geometric Approach

Participants